On the periodicity theorem for complex vector bundles

Michael Atiyah Oxford University, Oxford, UK Raoul Bott Oxford University, Oxford, UK

TBD mathscidoc:1701.331277

Acta Mathematica, 112, (1), 229-247, 1964.7
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:05 uploaded by actaadmin ] [ 222 downloads ] [ 0 comments ] [ Cited by 49 ]
@inproceedings{michael1964on,
  title={On the periodicity theorem for complex vector bundles},
  author={Michael Atiyah, and Raoul Bott},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203205172584986},
  booktitle={Acta Mathematica},
  volume={112},
  number={1},
  pages={229-247},
  year={1964},
}
Michael Atiyah, and Raoul Bott. On the periodicity theorem for complex vector bundles. 1964. Vol. 112. In Acta Mathematica. pp.229-247. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203205172584986.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved